# SDR CA990224018

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3425 · Integrated Flight System
- Part: Pfd
- Condition: Failed
- Location: Rt & Lt Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) FOLLOWING A GO-AROUND FOR A WIND SHEAR WARNING, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  AIRCRAFT AT 4,500 FEET.  BOTH PFD'S WENT BLANK AND THE STANDBY AIRSPEED INDICATOR WAS REPORTED AS SPINNING.  PILOT REPORTED 'MILLIONS OF MESSAGES', BUT COULD NOT RECALL ANY OF THEM.  EMERGENCY LIGHTS CAME ON IN CABIN.  PILOT DECLARED EMERGENCY.   APPROXIMATELY 45 SECONDS AFTER LIGHTNING STRIKE, THE PFD'S CAME BACK ON AND SHORTLY AFTER OR POSSIBLY AT SAME TIME (PILOT UNSURE), THE ASI STOPPED SPINNING.  AIRCRAFT LANDED OK 2 TO 3 MINUTES AFTER STRIKE.  ON THE GROUND, ALL SYSTEMS FUNCTIONED NORMALLY.
